# SDR ASAA0040024

- Difficulty date: February 28, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Row 13
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - PRIOR TO FLIGHT 570, THE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE AT ROW 13.  RECONNECTED WIRING AT ROW 13 AND LIGHTS OPERATED NORMALLY.  (M)
